6:45am- I have to wake up and get ready. Clark gets to sleep in.
7:45am- We are ready and on our way.
Clark goes to Grandma and Grandpa's (aka my parent's house) most days.
He is very excited.
8:45am- dropped Clark off.
Cleaned up after the stray puppies my parents are currently housing.
And I am off to UH to drop something off at the DZ house.
9:45am- 2 hours after leaving the house, I finally make it to work.
And yes, I am running really late.
(But if you look closely, there is another lady that is just as late as me)
I love having a flexible work schedule.
10:45am- since I was late, I figured I should actually get some real work done.
Lots of papers on my desk.
And a jumbo Whataburger cup.
I may have stopped for a breakfast taco before coming to work.
I was already late so it didn't really matter, right?!?!?
11:45am- still doing some work.
The most important part of the day.
And today, I got the Southwest Salad from the cafeteria.
1:45pm- Because I've already worked a full 2 hours today, I decided to do some of my other "work"
I'm going through Extension packets for sororities interest in coming to UH.
2:45pm- bathroom break. Uh oh!!!! The bathroom is out of service for the millionth time.
I go to the basement but there is a line.
So I have to walk over to the main hospital to use the bathroom.
The joys of being housed in an ancient building.
3:45pm- counting down the hour until I can leave.
This is my view out my window.
4:45pm- Leaving the med center.
Yes, I know the I only worked 7 hours today.
I love this about my job.
5:45pm- The fun doesn't end. I have a Rodeo Meeting tonight.
Sidenote- I'm selling Wine Seminar tickets for the HLSR. If anyone is interested, let me know.
Everyone could use a little wine and country music in their life.
6:45pm- still in the meeting. Talking about the Wine Auction.
Apparently people pay hundreds of thousands of dollars to buy lots of wine.
I wish I had that kind of money.
7:45pm- I have now left the Rodeo meeting and driven back to UH for a recruitment meeting.
There are many nights where I have 2 meetings like this back to back.
Can you say "overprogrammed?"
8:45pm- finally leaving UH and on my way to pick up Clark.
9:45pm- Clark is in the car and ready to go home.
I awoke him from his slumber at Grandma and Grampa's.
He was not pleased.
10:45pm- watching a little "Millionaire Matchmaker" to wind down the night.
Maybe Patty can find me a husband.
And then somewhere in between 10:45pm and 11:45pm, I fell asleep. This is pretty much a normal day for me. I was exhausted. And I'm so glad it is Friday. And I have nothing to do tonight.